MAUDE Adverse Event Report: ABBOTT ELLIPSE VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT ELLIPSE VR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD1275-36
Medical Device Problem Code Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.
 
Event or Problem Description
During a follow-up, upon interrogation, a longevity anomaly on the device was noted.Premature depletion is suspected.The device remains implanted.The patient was stable with no adverse consequences.

Brand Name
ELLIPSE VR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8683156
Report Number2938836-2019-04609
Device Sequence Number13965325
Product Code NVZ
UDI-Device Identifier05414734506021
UDI-Public05414734506021
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2019
Device Model NumberCD1275-36
Device Lot NumberS000038242
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 05/28/2019
Supplement Date Received by Manufacturer08/21/2019
Initial Report FDA Received Date06/10/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1